Change search
ReferencesLink to record
Permanent link

Direct link
Caractérisation des catégories qui sont quotients de catégories de modules par des sous-catégories bilocalisantes. (French)
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
1965 (English)In: C. R. Acad. Sci. Paris, Vol. 261, 4954-4957 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1965. Vol. 261, 4954-4957 p.
Keyword [en]
localizing subcategories, Grothendieck categories
National Category
URN: urn:nbn:se:su:diva-13338OAI: diva2:179858
Available from: 2008-03-17 Created: 2008-03-17 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Other links
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 43 hits
ReferencesLink to record
Permanent link

Direct link